Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A note on the representation of $ \alpha $-complete Boolean algebras


Author: Carol R. Karp
Journal: Proc. Amer. Math. Soc. 14 (1963), 705-707
MSC: Primary 02.42; Secondary 06.00
MathSciNet review: 0153607
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. C. Chang, On the representation of $ \alpha $-complete Boolean algebras, Trans. Amer. Math. Soc. 85 (1957), 208-218. MR 0086792 (19:243h)
  • [2] R. S. Pierce, Distributivity and the normal completion of Boolean algebras, Pacific J. Math. 8 (1958), 133-140. MR 0096604 (20:3087)
  • [3] -, A generalization of atomic Boolean algebras, Pacific J. Math. 9 (1959), 175-182. MR 0106861 (21:5591)
  • [4] D. Scott, The independence of certain distributive laws in Boolean algebras, Trans. Amer. Math. Soc. 84 (1957), 258-261. MR 0086048 (19:115f)
  • [5] R. Sikorski, Boolean algebras, Springer, Berlin, 1960. MR 0126393 (23:A3689)
  • [6] E. C. Smith, Jr., A distributivity condition for Boolean algebras, Ann. of Math. (2) 64 (1956), 551-561. MR 0086047 (19:115e)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 02.42, 06.00

Retrieve articles in all journals with MSC: 02.42, 06.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1963-0153607-0
PII: S 0002-9939(1963)0153607-0
Article copyright: © Copyright 1963 American Mathematical Society